MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-34-145-30U
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"endoleak (type unknown): the relaypro stent-graft was implanted from zone 2.The final angiography confirmed no leakage, and the procedure was successfully completed.After that, however, contrast-enhanced ct revealed an endoleak (type unknown).On (b)(6) 2024, additional tevar was performed.A relaypro (28-m4-34-145-30u), which has completely different specifications, was implanted over the stent-graft concerned that had already been implanted.The physician determined that the endoleak had disappeared, and the procedure was successfully completed.Operation type: tevar blood loss: unknown.No image available due to hospital policy.No pre-case plan available due to hospital policy.No additional information available due to hospital policy.(b)(4)" patient outcome - "health damage to the patient is unknown.".
 
Event or Problem Description
"endoleak (type unknown): the relaypro stent-graft was implanted from zone 2.The final angiography confirmed no leakage, and the procedure was successfully completed.After that, however, contrast-enhanced ct revealed an endoleak (type unknown).On september 10, 2024, additional tevar was performed.A relaypro (28-m4-34-145-30u), which has completely different specifications, was implanted over the stent-graft concerned that had already been implanted.The physician determined that the endoleak had disappeared, and the procedure was successfully completed.Operation type: tevar blood loss: unknown no image available due to hospital policy, no pre-case plan available due to hospital policy, no additional information available due to hospital policy.(tc#(b)(4).Patient outcome - "health damage to the patient is unknown.".
 
Additional Manufacturer Narrative

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key20363476
Report Number2247858-2024-00256
Device Sequence Number19755177
Product Code MIH
UDI-Device Identifier00843576150140
UDI-Public00843576150140
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2026
Device Catalogue Number28-M4-34-145-30U
Device Lot Number2406220114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown